# SDR SWAA2022022117938

- Difficulty date: July 12, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE AFT BULK HEAD ATTACH ANGLE HAS CORROSION AT STA. 500D BETWEEN STR.24R AND STR.25R MARKED. / REMOVED AND REPAIRED PER SRM 51-40-02
